Translator Disclaimer
October 2020 Schur-$m$ power convexity of Cauchy means and its application
Dong-Sheng Wang, Chunru Fu, Huannan Shi
Rocky Mountain J. Math. 50(5): 1859-1869 (October 2020). DOI: 10.1216/rmj.2020.50.1859

Abstract

Necessary and sufficient conditions for the Cauchy mean value to be Schur-m power convex or concave are given. As applications, Schur-m power convexity of the exponential mean is discussed, and a comparative inequality between the Gini mean and the Stolarsky mean is given.

Citation

Download Citation

Dong-Sheng Wang. Chunru Fu. Huannan Shi. "Schur-$m$ power convexity of Cauchy means and its application." Rocky Mountain J. Math. 50 (5) 1859 - 1869, October 2020. https://doi.org/10.1216/rmj.2020.50.1859

Information

Received: 7 December 2019; Revised: 7 April 2020; Accepted: 18 May 2020; Published: October 2020
First available in Project Euclid: 5 November 2020

zbMATH: 07274842
MathSciNet: MR4170694
Digital Object Identifier: 10.1216/rmj.2020.50.1859

Subjects:
Primary: 26A51‎, 26D15, 26E60, 34K38

Rights: Copyright © 2020 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.50 • No. 5 • October 2020
Back to Top